# SDR IPXA2022092186475

- Difficulty date: August 30, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: ACA0046515
- Condition: None
- Location: Floor Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCABIN FLOOR BEAM HAS A MISS DRILLED HOLE NEXT TO IT STA Y=515 AND X=-10 AND Z=-18REPAIRED MISS DRILLED FLOOR BEAM AT STA Y=515 AND X=-10 , Z=-18 IAW VTSAA EA 011-5320-01-A9685 I/R AND UPS MD11-5310-84693-A FAA FORM 8100-9 (MAJOR)
